Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Mechanical quadrature near a singularity


Author: Yudell L. Luke
Journal: Math. Comp. 6 (1952), 215-219
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0025-5718-1952-0050993-8
MathSciNet review: 0050993
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. E. Milne, The remainder in linear methods of approximation, J. Research Nat. Bur. Standards 43 (1949), 501–511. MR 0036279
  • [2] W. E. Milne, Numerical Calculus. p. 108-116.
  • [3] M. Bates, On the Development of Some New Formulas for Numerical Integration. Stanford University, June, 1929.
  • [4] M. E. Youngberg, Formulas for Mechanical Quadrature of Irrational Functions. Oregon State College, June, 1937. (The author is indebted to the referee for references 3 and 4.)
  • [5] E. L. Kaplan, Numerical integration near a singularity, J. Math. Physics 31 (1952), 1–28. MR 0046747

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1952-0050993-8
Article copyright: © Copyright 1952 American Mathematical Society